# SDR 03FDEA01389

- Difficulty date: August 26, 2003
- Submitted: August 29, 2003
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727-200
- Aircraft serial: 20934
- Aircraft time: 51,736 hours, 32,435 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY, DENTS IN FRAME, BS 520, AT STR 23L TO STR 25L.  REMOVED FRAME SECTION, BS 520, STR 21-25, INSTALLED NEW FRAME SECTION BETWEEN SPLICES.  ALL WORK DONE PER SRM 51-30-2, SRM 51-30-5, SRM 51-10-2 & MM 51-20-151-7 PG 1.
